Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and hair loss?

Posted by Dr. Bob on July 30, 1999, at 1:21:28

In reply to Dr. Bob - Wellbutrin and hair loss?, posted by Gale on July 28, 1999, at 3:26:33

> Would like to know if you or your colleagues have had any patient complaints about hair loss w/ Wellbutrin.

I'm sure if I've heard of this happening with Wellbutrin in particular, but it can with other antidepressants:





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:9287